/ August 28, 2018/ Elliptic operators on open manifolds and infinite covering spaces

Download PDF : The Riemann-Roch theorem for elliptic operators

The Riemann-Roch theorem for elliptic operators
(with M. Shubin) I. M. Gelfand Seminar.
Part 1: Papers of the Gelfand seminar in funct. anal. Moscow Univ., Russia, September 1993. Gelfand, S. ed. et al., translated from Adv. Sov. Math. 16 (1993), 211-241 Amer. Math. Soc., Providence.

Share this Post

Leave a Comment

Your email address will not be published.